Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 69, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 16, 2010, 5:56 AM EDT. It took effect at Oct 17, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2010, 5:56 AM EDT (09:56 UTC)
- In effect from
- Oct 17, 2010, 1:00 PM EDT
- Expired
- Oct 17, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
995 WWUS84 KMOB 160956 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 456 AM CDT SAT OCT 16 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY AND SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. FLZ001>006-162100- /O.UPG.KMOB.FW.A.0063.101017T1700Z-101017T2300Z/ /O.NEW.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/ /O.CON.KMOB.FW.W.0068.101016T1700Z-101016T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 456 AM CDT SAT OCT 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
3 follow-up statements
783 WWUS84 KMOB 161836 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 136 PM CDT SAT OCT 16 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY AND SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY... .DISCUSSION...A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. FLZ001>006-171130- /O.CON.KMOB.FW.W.0068.000000T0000Z-101016T2300Z/ /O.CON.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 136 PM CDT SAT OCT 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. A DRY AND COOL AIR MASS WILL CONTINUE THROUGH THE WEEKEND. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 PERCENT THIS AFTERNOON AND 20 TO 25 PERCENT SUNDAY AFTERNOON. VALUES WILL BE SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
213 WWUS84 KMOB 170957 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 457 AM CDT SUN OCT 17 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY... ..A FIRE WEATHER WATCH HAS BEEN ISSUED FROM NOON TO 6 PM MONDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A POTENTIALLY LONG DURATION OF LOW HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE IN THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. SURFACE HIGH PRESSURE BEGINS TO MOVE EAST OF THE AREA ON MONDAY...RESULTING IN A GRADUAL INCREASE IN MOISTURE. HOWEVER...AFTERNOON HUMIDITY VALUES ON MONDAY WILL APPROACH 30 PERCENT...POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY. FLZ001>006-172100- /O.NEW.KMOB.FW.A.0064.101018T1700Z-101018T2300Z/ /O.CON.KMOB.FW.W.0069.101017T1700Z-101017T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 457 AM CDT SUN OCT 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO BE IN THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. SURFACE HIGH PRESSURE BEGINS TO MOVE EAST OF THE AREA ON MONDAY...RESULTING IN A GRADUAL INCREASE IN MOISTURE. HOWEVER...AFTERNOON HUMIDITY VALUES ON MONDAY WILL APPROACH 30 PERCENT...POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
567 WWUS84 KMOB 171852 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 152 PM CDT SUN OCT 17 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF VERY LOW HUMIDITY... ..A FIRE WEATHER WATCH HAS BEEN ISSUED FROM NOON TO 6 PM MONDAY FOR THE WESTERN FLORIDA PANHANDLE FOR A POTENTIALLY LONG DURATION OF LOW HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. SURFACE HIGH PRESSURE BEGINS TO MOVE EAST OF THE AREA ON MONDAY...RESULTING IN A GRADUAL INCREASE IN MOISTURE. HOWEVER...AFTERNOON HUMIDITY VALUES ON MONDAY WILL APPROACH 30 PERCENT...POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY. FLZ001>006-181130- /O.CON.KMOB.FW.W.0069.000000T0000Z-101017T2300Z/ /O.CON.KMOB.FW.A.0064.101018T1700Z-101018T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 152 PM CDT SUN OCT 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. SURFACE HIGH PRESSURE BEGINS TO MOVE EAST OF THE AREA ON MONDAY...RESULTING IN A GRADUAL INCREASE IN MOISTURE. HOWEVER...AFTERNOON HUMIDITY VALUES ON MONDAY WILL APPROACH 30 PERCENT...POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 16, 5:46 AM EDT, 10 minutes earlier.
Area forecast discussion, Oct 16, 5:46 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
446 AM CDT SAT OCT 16 2010
.SHORT TERM (TODAY AND TONIGHT)...WEAKENING ANTICYCLONE OVER THE MID
SOUTH/TENNESSEE VALLEY WILL CONTINUE TO DOMINATE LOCAL WEATHER
BRINGING A LIGHT NORTH WIND. WENT WITH MAV GUIDANCE FOR OVERNIGHT
TEMPERATURE WHICH WAS ABOUT A DEGREE OR SO COOLER THAN THE 15/00Z
RUN. THIS HAS BEEN MORE OR LESS A DAILY TREND TOWARD COOLER
FORECASTS FOR A GIVEN DAY...MODEL RUN TO MODEL RUN FOR 0000Z. THAN
WITH WHAT LITTLE CHANGE IN GUIDANCE BRINGS ALONG. IT WILL REMAIN DRY
THIS AFTERNOON AND TONIGHT. SEABREEZE WILL FORM ALONG THE COAST AND
BRING AN UPSURGE IN DEWPOINTS AND AS TEMPERATURES FALL LATE THIS
AFTERNOON CLOSE TO SUNSET IT WILL BRING A REBOUND IN HUMIDITY. CLEAR
SKY THROUGH THE PERIOD. 77/BD
&&
.LONG TERM (SUNDAY THROUGH FRIDAY)...THE SFC HIGH OVER THE SOUTHEAST
STATES WILL WEAKEN AND BEGIN TO QUICKLY MOVE INTO THE WESTERN
ATLANTIC BY EARLY NEXT WEEK AS THE UPPER LEVEL FLOW ACROSS THE
SOUTHERN STATES BECOMES SEMI-ZONAL. THIS WILL RESULT IN A GRADUAL
MODERATION IN TEMPERATURES THROUGH MIDWEEK...ESPECIALLY AT NIGHT.
MONDAY MORNING LOOKS TO BE THE COLDEST MORNING OF THE WEEK...
PARTICULARLY OVER THE NORTHEAST ZONES WHERE THE SFC RIDGING WILL
ALLOW FOR ANOTHER NIGHT OF CALM WINDS.
MODEL GUIDANCE CONTINUES TO SHOW ANOTHER AMPLIFICATION OF THE EASTERN
STATES TROUGH FOR THE SECOND HALF OF THE WEEK...AS ANOTHER STRONG
SHORTWAVE OVER CENTRAL CANADA DIVES SOUTHEAST INTO THE TENNESSEE
VALLEY ON WEDNESDAY. ITS ATTENDANT COLD FRONT WILL MOVE ACROSS THE
AREA DURING THE DAY WEDNESDAY...BUT THERE APPEARS TO BE LITTLE IF ANY
MOISTURE RETURN AS 850-700MB WINDS ARE FORECAST TO BE WEST AND
NORTHWEST PRECEDING THE FROPA. THEREFORE...WILL CONTINUE WITH A DRY
FORECAST FOR NOW. TEMPERATURES SETTLE BACK CLOSE TO SEASONABLE LEVELS
FOR THE END OF THE WEEK AS SFC HIGH PRESSURE SETTLES OVER THE AREA IN
THE WAKE OF THE FRONT. 34/JFB
&&
.AVIATION (16/12Z ISSUANCE)...VFR CONDITIONS THROUGH SATURDAY EVENING.
77/BD
&&
.MARINE...SURFACE ANTICYCLONE WILL CONTINUE TO DOMINATE THE WEATHER
OVER THE NORTH CENTRAL GULF AND SOUTHEAST STATES THROUGH EARLY NEXT
WEEK. IT WILL EVENTUALLY WEAKEN THROUGH MIDWEEK ALLOWING A SEABREEZE
TO FORM ALONG THE COAST. A LIGHT OFFSHORE WIND WILL OCCUR OVERNIGHT
EACH NIGHT BECOMING ONSHORE EACH AFTERNOON NEAR SHORE. FURTHER
OFFSHORE...GENERALLY WEST WINDS WILL PREVAIL.
&&
.FIRE WEATHER...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION
THROUGH THE WEEKEND. RELATIVE HUMIDITY VALUES DROP TO AROUND 20
PERCENT THIS AFTERNOON AND IN THE LOW TO MID 20 PERCENT RANGE ON
SUNDAY AFTERNOON. THIS NECESSITATES A RED FLAG WARNING FOR THE FL
PANHANDLE ZONES TODAY AND ON SUNDAY. 20 FT WINDS WILL STAY BELOW 10
KNOTS...SO WARNING CRITERIA WILL NOT BE MET OVER MS/AL. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 81 50 81 54 / 00 05 00 00
PENSACOLA 81 54 80 56 / 00 05 00 00
DESTIN 77 56 79 59 / 00 05 00 00
EVERGREEN 79 39 82 43 / 00 05 00 00
WAYNESBORO 79 39 83 48 / 00 05 00 00
CAMDEN 78 37 82 43 / 00 05 00 00
CRESTVIEW 80 39 83 44 / 00 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Oct 15, 8:30 PM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 730 PM CDT FRI OCT 15 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-170000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 730 PM CDT FRI OCT 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TONIGHT AND SATURDAY DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE ON SATURDAY. OUTDOOR BURNING IS STRONGLY DISCOURAGED AS A STATEWIDE BURN BAN HAS BEEN ISSUED BY THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE ALERT REMAINS IN EFFECT FROM THE ALABAMA FORESTRY COMMISSION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE THROUGH THE WEEKEND INTO NEXT WEEK. OUTDOOR BURNING IS STRONGLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.